Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 536791, 14 pages
http://dx.doi.org/10.1155/2014/536791
Review Article

On Ulam’s Type Stability of the Linear Equation and Related Issues

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
2Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland

Received 12 June 2014; Accepted 5 July 2014; Published 25 August 2014

Academic Editor: Ajda Fošner

Copyright © 2014 Janusz Brzdęk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This is a survey paper concerning stability results for the linear functional equation in single variable. We discuss issues that have not been considered or have been treated only briefly in other surveys concerning stability of the equation. In this way, we complement those surveys.